# SDR 371PA0001

- Difficulty date: February 7, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 31,852 hours, 24,642 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTO PILOT EXCEEDING COMMANDED SPEEDS IN VNAV PATH, VNAV SPEED, AND LVL CHG.  IT PERFORMS UNCOMMANDED LEVEL OFF AND CLIMBS DURING DESCENT (LVL CHG AND VNAV) AUTO THROTTLES NOT DRIVING CLOSED DURING LVL CHG (THIS IS AN INTERMITTENT PROBLEM).
